MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING

THE SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING
Model Number 2216-30100
Medical Device Problem Codes Deflation Problem (1149); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The angiosculpt device was used to treat the distal anterior tibial (at) artery.The balloon was inflated with no issues.During removal, the balloon was unable to deflate and the device barely managed to pry out of the at.Therefore, the balloon and the introducer guide were removed as a system, but the balloon separated from the shaft.The procedure was completed with no patient injury reported.This product problem is being reported due to the balloon unable to deflate and the shaft separation.There is a potential for harm with recurrence.
 
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.The lot number was not provided, thus the following information are unknown: unique id, expiration date, and manufacture date.Foreign- sweden.The angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT OTW PTA
Common Device Name
CATHETER, PTA, CUTTING/SCORING
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
719377-8986
MDR Report Key16945953
Report Number3005462046-2023-00015
Device Sequence Number16739557
Product Code PNO
UDI-Device Identifier00813132022914
UDI-Public(01)00813132022914(17)241006(10)G22100008
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K142983
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2024
Device Model Number2216-30100
Device Catalogue Number2216-30100
Device Lot NumberG22100008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: GUIDE WIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient SexUnknown